zbMATH — the first resource for mathematics

Stable periodic solution of the discrete periodic Leslie-Gower predator-prey model. (English) Zbl 1067.39008
For the system \(x_1(k+1)= x_1(k)\exp\{r_1- b_1x_1(k)- a_1x_2(k)\}\), \(x_2(k+ 1)= x_2(k)\exp\{r_2- a_2x_2(k)/x_1(k)\}\) a sufficient condition is given such that it is permanent. In the case of periodic coefficients sufficient conditions are given such that a periodic solution exists, and that this solution is globally stable, in case it is positive.

39A11 Stability of difference equations (MSC2000)
92D25 Population dynamics (general)
Full Text: DOI
[1] Leslie, P.H., Some further notes on the use of matrices in population mathematics, Biometrika, 35, 213-245, (1948) · Zbl 0034.23303
[2] Leslie, P.H., A stochastic model for studying the properties of certain biological systems by numerical methods, Biometrika, 45, 16-31, (1958) · Zbl 0089.15803
[3] Pielou, E.C., Mathematical ecology, (1977), John Wiley & Sons Atlanta, GA · Zbl 0259.92001
[4] Korobeinikov, A., A Lyapunov function for Leslie-gower predator-prey models, Appl. math. lett., 14, 6, 697-699, (2001) · Zbl 0999.92036
[5] Agarwal, R.P., ()
[6] Agarwal, R.P.; Wong, P.J.Y., Advance topics in difference equations, (1997), Kluwer New York · Zbl 0914.39005
[7] Freedman, H.I., Deterministic mathematics models in population ecology, (1980), Marcel Dekker Dordrecht · Zbl 0448.92023
[8] Murray, J.D., Mathematical biology, (1989), Springer-Verlag New York · Zbl 0682.92001
[9] Saito, Y.; Ma, W.; Hara, T., A necessary and sufficient condition for permanence of a Lotka-Volterra discrete system with delays, J. math. anal. appl., 256, 162-174, (2001) · Zbl 0976.92031
[10] Franke, J.E.; Yakubu, A.A., Geometry of exclusion principle in discrete systems, J. math. anal. appl., 168, 385-400, (1992) · Zbl 0778.93012
[11] Franke, J.E.; Yakubu, A.A., Mutual exclusion versus coexistence for discrete competitive systems, J. math. biol., 30, 161-168, (1991) · Zbl 0735.92023
[12] Franke, J.E.; Yakubu, A.A., Species extinction using geometry of level surface, Nonlinear anal., 21, 369-378, (1993) · Zbl 0788.34043
[13] Hofbaur, J.; Hutson, V.; Jansen, W., Coexistence for systems governed by difference equations of Lotka-Volterra type, J. math. biol., 25, 553-570, (1987) · Zbl 0638.92019
[14] Wang, W.D.; Lu, Z.Y., Global stability of discrete models of Lotka-Volterra type, Nonlinear anal., 35, 1019-1030, (1999) · Zbl 0919.92030
[15] Chen, Y.M.; Zhou, Z., Stable periodic solution of a discrete periodic Lotka-Volterra competition system, J. math. anal. appl., 277, 358-366, (2003) · Zbl 1019.39004
[16] Muroya, Y., Persistence and global stability for discrete models of nonautonomous Lotka-Volterra type, J. math. anal. appl., 273, 492-511, (2002) · Zbl 1033.39013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.